# SDR AALA20111003TUL07

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 45,277 hours, 6,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY, LEFT AFT CLOSET, LEFT CORNER EMERGENCY LIGHT LENS IS BROKEN OFF.  REPLACED LENS FOR LEFT AFT CLOSET LEFT CORNER EMERGENCY LIGHT.  OPS CHECK NORMAL.
